# SDR RU3A2020080500030

- Difficulty date: August 3, 2020
- Submitted: August 6, 2020
- Operation: Air carrier
- Aircraft: N90
- Make and model: Cndair CL6002B16
- Aircraft serial: 5817
- Aircraft time: 3,069 hours, 1,273 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Computer
- Condition: Not Seated
- Location: Fuel Indicator
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT SIDE FUEL INDICATION LOST 600-800 LBS CAUSING FUEL IMBALANCE MASTER CAUTION. CORRECTED BY RESEATING THE FUEL QUANTITY GAGING COMPUTER AND CLEARING MEMORY.
